MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-10-36F
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding dislocation involving an trident liner was reported.The event was not confirmed method & results: product evaluation and results: not performed as no product was returned for evaluation.Clinician review: no medical records were received for review with a clinical consultant.Product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
Patient underwent revision hip surgery for a one-time hip dislocation.Primary hip surgery done via mako on (b)(6) 2018.

Brand Name
TRIDENT 10° X3 INSERT 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8337269
Report Number0002249697-2019-01046
Device Sequence Number16519186
Product Code LPH
UDI-Device Identifier07613327039924
UDI-Public07613327039924
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number623-10-36F
Device Lot NumberD87HV3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2019
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight136